Skip navigation
Skip navigation

Characterization of the magnetotelluric tensor in terms of its invariants

dc.contributor.authorWeaver, John T.
dc.contributor.authorAgarwal, Aman K.
dc.contributor.authorLilley, F. E. M.
dc.date.accessioned2015-12-13T23:17:52Z
dc.date.available2015-12-13T23:17:52Z
dc.identifier.issn0956-540X
dc.identifier.urihttp://hdl.handle.net/1885/89903
dc.publisherBlackwell Publishing Ltd
dc.sourceGeophysical Journal International
dc.titleCharacterization of the magnetotelluric tensor in terms of its invariants
dc.typeJournal article
local.description.notesImported from ARIES
local.description.refereedYes
local.identifier.citationvolume141
dc.date.issued2000
local.identifier.absfor040499 - Geophysics not elsewhere classified
local.identifier.ariespublicationMigratedxPub20138
local.type.statusPublished Version
local.contributor.affiliationWeaver, John T, CSIRO
local.contributor.affiliationAgarwal, Aman K, GGS Indraprastha University
local.contributor.affiliationLilley, Frederick (Ted), College of Physical and Mathematical Sciences, ANU
local.bibliographicCitation.issue2
local.bibliographicCitation.startpage321
local.bibliographicCitation.lastpage336
dc.date.updated2015-12-12T08:54:42Z
CollectionsANU Research Publications

Download

There are no files associated with this item.


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  19 May 2020/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator